Show simple item record

AuthorArendt, Wolfgangdc.contributor.author
AuthorMonniaux, Sylviedc.contributor.author
Date of accession2019-10-16T09:50:48Zdc.date.accessioned
Available in OPARU since2019-10-16T09:50:48Zdc.date.available
Date of first publication2016dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleMaximal regularity for non-autonomous Robin boundary conditionsdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Angewandte Analysisuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.1002/mana.201400319dc.identifier.doiExternal
Source - Title of sourceMathematical News / Mathematische Nachrichtensource.title
Source - Place of publicationWiley-VCH Verlagsource.publisher
Source - Volume289source.volume
Source - Issue11-12source.issue
Source - Year2016source.year
Source - From page1325source.fromPage
Source - To page1340source.toPage
Source - ISSN0025-584Xsource.identifier.issn
Source - eISSN1522-2616source.identifier.eissn
FundingANR project HAB [ANR-12-BS01-0013-03]uulm.funding
FundingLabex Archimede [ANR-11-LABX-0033]uulm.funding
FundingA*MIDEX [ANR-11-IDEX-0001-02]uulm.funding
Suitable communityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000382970600002uulm.identifier.wos
University Bibliographyjauulm.unibibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record